# SDR 95ZZZX3157

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121SG
- Make and model: Hwksly HS125600A
- Aircraft serial: 256071
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Strut
- Part number: 25UM78123A
- Condition: Corroded
- Location: Lt-Rt Mlg
- Part time: 6,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 24-MONTH OUT OF PHASE INSPECTION, X-RAYS SHOW OVER 50 PERCENT OF THE ROD-END CONNECT POINT TO BE SEVERELY CORRODED ON BOTH LT AND RT MLG DOOR STRUT ASSEMBLIES.  RECOMMENDED AND REPLACED BOTH WITH NEW.
